教師資料查詢 | 類別: 期刊論文 | 教師: 陳燕美 CHEN YEN-MEI (瀏覽個人網頁)

標題:On a heat conduction problem by Myshkis
學年88
學期2
出版(發表)日期2000/06/01
作品名稱On a heat conduction problem by Myshkis
作品名稱(其他語言)
著者陳燕美; Chen, Yen-mei J.; Chow, Yunshyong; Heish, June
單位淡江大學數學學系
出版者Taylor & Francis
著錄名稱、卷期、頁數Journal of Difference Equations & Applications 6(3), pp.309-318
摘要The sequence (Tn) appeared in a heat conduction problem studied by Myshkis (J. Differ. Equations Appl. 3, 1997, 89-91). He proposed as an open problem the asymptotic expression for Tn It is shown in this paper that Tn, is increasing and limn Tn/n=π2/2
關鍵字Difference equation;Heat equation;Asymptotic behavior;Recurrent relation
語言英文
ISSN1023-6198
期刊性質國外
收錄於
產學合作
通訊作者
審稿制度
國別英國
公開徵稿
出版型式,紙本
相關連結
Google+ 推薦功能,讓全世界都能看到您的推薦!